Stomach Problems

1 Reply Updated



Conversation Starter

jac Says:


I inserted the Estring and within two hours had diarrhea and cramping, then chills. I kept it in for six more hours but was really feeling sick, so removed it. Literally felt better within the hour. I'd like to try it again but wonder if this would likely be a permanent issue or if this stomach thing will resolve itself as my body gets used to it?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Those can be side effects of using a hormonal supplement, and it may take about 3 months for them to go away, according to FDA reports. Other side effects can include mood changes, weight changes, and irritability.

Have you tried it, again? Are you on any other medications?

How old are you?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Stomach problems caused by Metformin
To all that are suffering from diarrhea from taking 2000!mg of Metformin someone posted taking Metamucil every morning t... 1 reply
Stomache problems almost a year in?
Hi my names Justin ive been taking subutex as prescribed twice a day for close to a year..about 4 days ago i took 2 pain... 1 reply
Folbic and stomach problems
Can taking Folbic daily cause stomach problems. I have had pain bloating and gas since starting this med. about 2weeks a... 2 replies
Bendictin, stomach problems
I was prescribed Bendictin while pregnant with my 2 oldest children. My daughter, who is now 35, has suffered with stoma... 1 reply
Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
Metoprolol And Stomach Problems
I been on metoprolol for 2 months and at the beginning I experience severe constipation and now I have loose stools and ... 2 replies
Zevit capsules for stomach problems
I am suffering from bad stomach symptoms... I tried many things but my stomach is still causing problems... I went to me...
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems post thyroidectomy
I have been taking levothyroxine for approx 18 months whilst awaiting a total thyoidectomy t remove 2 large goitres. Any... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA